# SDR VJ32002F00072

- Difficulty date: September 3, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2678
- Condition: Failed
- Location: Dry Air
- Part time: 379 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN UP OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHER RPM.  PROBABLE CAUSE IS HEAT AND VANES WEARING ON THIS DRY AIR PUMP.  RECOMMENDATION FOR CORRECTIVE ACTION IS MAKE THIS A LIFE LIMIT PART AND CHANGE AT 500 HOURS.
